# SDR AALA20030619

- Difficulty date: June 21, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, ALL CABIN EMERGENCY EXIT LIGHTS REMAIN ON EVEN THOUGH THE EMERGENCY LIGHT SWITCH IS IN THE OFF POSITION.  SECURED WIRE ON EMERGENCY LIGHT SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
